# SDR SWAA2020120729278

- Difficulty date: November 10, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56765
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOASTAL BS 947& 4 LBL 31 AT FASTENER HOLE (UNDERSIDE).  REMOVED DAMAGED INTERCOASTAL, PER SRM 51-40-02.  DRILLED UP REPLACEMENT INTERCOASTAL, PER SRM 51-40-05.  INSTALLED NEW REPLACEMENT INTERCOASTAL (P/N 147A5676-5) PER SRM 51-40-02.
